# SDR ASAA2023121746798

- Difficulty date: December 17, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,955 hours, 13,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EMERGENCY AISLE LIGHT INOP WHILE ACCOMPLISHING T/C 78233008 BOTH LIGHT LOCATED ON THE RIGHT ROWS 25 AND 29. GROUNDED - YES. ON DEFERRAL.
